# SDR SWAA2024080907748

- Difficulty date: July 1, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 AND LBL 55 FWD GALLEY AND LAV 2024-414843<[01] REPLACED INNER CHORD AND FASTENERS LOCATED BTW BS270 TO BS360 AND LBL55 AT FWD GALLEY AREA I.A.W. B737-800 SRM 51-40-02 AND DWG 141A8110 SHEET: 9 REV. A SHEET 10 REV. A AND SHEET 11 REV. - AND DWG 141A9810 SHEET 53 REV. - SEE INDIVIDUAL SIGN-OFF BELOW.
